Vol. 5, No 6, 1999

Information
Issue: Vol. 5, No 6, 1999
Journal: Mathematical Problems in Engineering
ISSN: 1024-123X, eISSN: 1563-5147
Published date: 1999 (print)
Language: English
DOAJ: https://doaj.org/toc/a5f4e5d9bfae417d90712a776e41649a/5/6
Licenses:
Tables of Contents
# [1-4/4] Title Pages
1. Risk-sensitive control of stochastic hybrid systems on infinite time horizon
Authors: Runolfsson Thordur
Keywords: Risk sensitive control; Hybrid systems; Stochastic control; Large deviations
459-478 (20)
2. Stochastic algorithms for buffer allocation in reliable production lines
Authors: Spinellis Diomidis D., Papadopoulos Chrissoleon T.
Keywords: Simulated annealing; Genetic algorithms; Buffer allocation
441-458 (18)
3. Nonlinear robust hierarchical control for nonlinear uncertain systems
Authors: Leonessa Alexander, Haddad Wassim M., Chellaboina Vijaysekhar
Keywords: Equilibria-dependent Lyapunov functions; Robust nonlinear control; Parametric Uncertainty; Domains of attraction; Hierarchical switching control
499-542 (44)
4. Bottlenecks with respect to due-time performance in pull serial production lines
Authors: Li Jingshan, Meerkov Semyon M.
Keywords: Production systems; Due-time performance; Bottleneck; Blockage; Starvation
479-498 (20)